# SDR GTIA2019072203499

- Difficulty date: July 22, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N663NK
- Make and model: Airbus A321-231
- Aircraft serial: 6994
- Aircraft time: 12,733 hours, 5,521 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 PASSENGER DOOR ASSIST BOTTLE REQUIRES SERVICING. SERVICED R4 PASSENGER DOOR ASSIST BOTTLE IAW AMM 52-10-00.
